# SDR FDEA200911184013

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MST0028591
- Condition: Damaged
- Location: Fs800
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 800 L/BL8 (APPROX) AFTER REMOVAL OF TV MONITOR DOUBLERS FOUND WITH DOUBLE DRILLED HOLES. CUT OUT DAMAGED FRAME AT STA 800 STR 5L TO 5R IAW SRM 53-00-07 FIG 2014 R1,REMOVED 2 EA.  ACFT BRACKET 1 EA LAV BRACKET 1 EA ELEV BRACKET FOR FOM IAW SRM 51-40-02, FABRICATED FRAME ON MAE TRAVELER NR T9/809365, FABRICATED CHANNEL NR1 ON TRAVELER NR T9/809366 AND CHANNEL NR 2 ON NR T9/809367, LOCATED AND DRILLED HOLES ON FRAME AND ALL REPAIR PARTS IAW SRM 51-40-05, TREATED AND PRIMED IAW SRM 51-20-01, AND   INSTALLED ALL REPAIR PARTS REMOVED IAW SRM 51-40-02 AND 53-00-07 FIG 210   REPAIR 1. THIS IS AN "A" REPAIR. MAJOR REPAIR.
